since I have been on it the only thing I have noticed is my appetite has decreased and I have had a migraine every day as well as some nausea/vomiting I do not feel any different not sure if it's because I have only been on it for 3 weeks.Was wondering if anyone else has had this problem?
A bit of nausea and mild headache are common side effects of Pristiq which should get better over time. If you are having severe enough headaches to be considered migraines then I would definitely have a talk with the prescribing doctor. It can take upwards of a month to reach maximum effectiveness. If you are not feeling better within the next week, please consult the doctor concerning the continued use of pristiq.
My headache and nausea went away within the first couple of weeks and I have had good results with this medication, but we are all different. You may need to try a different antidepressant if these side effects do not go away.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've just started Pristiq two days ago for anxiety and depression. My doctor didn't tell me whether?
Posted 17 Apr 2010 • 1 answer
Posted 30 Aug 2011 • 1 answer
Posted 2 Jan 2012 • 1 answer
Posted 29 Jun 2013 • 2 answers
Posted 22 Jun 2014 • 2 answers